| Texto completo | |
| Autor(es): |
Número total de Autores: 4
|
| Afiliação do(s) autor(es): | [1] FEIS UNESP, Dept Math, Ilha Solteira, SP - Brazil
[2] IBILCE UNESP, Dept Math, Sao Jose Do Rio Preto, SP - Brazil
[3] FEEC UNICAMP, Dept Telemat, Campinas, SP - Brazil
[4] FEIS UNESP, Dept Elect Engn, Ilha Solteira, SP - Brazil
Número total de Afiliações: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMPUTATIONAL & APPLIED MATHEMATICS; v. 30, n. 3, p. 485-498, 2011-00-00. |
| Resumo | |
In the context of space time block codes (STBCs) the theory of arithmetic Fuchsian groups is presented. Additionally, in this work we present a new class of STBCs based on arithmetic Fuchsian groups. This new class of codes satisfies the property full-diversity, linear dispersion and full-rate. Mathematical subject classification: 18B35, 94A15, 20H10. (AU) | |
| Processo FAPESP: | 07/56052-8 - Teoria da informação e códigos |
| Beneficiário: | Sueli Irene Rodrigues Costa |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |